# SDR IPXA2025062740712

- Difficulty date: March 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 69,449 hours, 23,577 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T20054
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - HOLE , RIGHT WING FRONT SPAR LOWER CHORD SKIN PANEL CRACK AT RIB 32 ( WSTA 1018.2 ), 1 EA. (REPAIR) 1. ACCOMPLISHED JOB I.A.W UPS EO-93536-REQ1 REV1 2. JOB COMPLETED. 3. PARTS PME RECORD UPLOAD.
